# SDR UALA2011032501441

- Difficulty date: March 24, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 61,070 hours, 22,577 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 2506500994001
- Condition: Inoperative
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED DOOR 3R SLIDE ARMED LIGHT INOP.  VERIFIED GIRT BAR ENGAGEMENT CORRECT AND DOOR ARMS CORRECTLY.  ONLY LIGHT INOP.  NEEDS LIGHT SOCKET ASSY, (PCN 561-2342) NIS AT MCO.  WILL NEED TIME TO DISASSEMBLE OVERHEAD DOOR LINER TO REPLACE SWITCH ASSY L408.  REPLACED LIGHT ASSY, NO HELP.  TRIED ANOTHER LIGHT ASSY ALSO NO HELP.  SUSPECT POSSIBLE PROX SW.  PROX SW NOT AVAIL LAS.  SHOULD READ DOOR 3 RIGHT.  REPLACED THE REAR GIRT BAR PROX SENSOR, OPS CHECKED OKAY.
